# SDR SWIA200211598

- Difficulty date: December 16, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 16,805 hours, 23,945 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Hyd Aux Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

BURNING ODOR STARTED 20 MIN INTO FLIGHT.  PACKS WERE TURNED OFF ONE AT A TIME TO ISOLATE THE PROBLEM.  ODOR STILL REMAINED AND AT FL240 PRESSURE COULD NOT BE MAINTAINED ON ONE PACK.  FOUND NUT LOOSE AT RCCB, CB0256 FOR BLUE HYDRAULIC AUX PUMP, AND BURNED WIRE.  TIGHTENED NUT, REMOVED AND REPLACED WIRE W208-0240-2.  OPS CHECK GOOD.
